# SDR REXA2014021600219

- Difficulty date: February 16, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 14,716 hours, 9,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 44161, DURING WORK ON NON-ROUTINE ON FS 280.00 FLOOR BEAM FOUND 280.00 BEAM CRACKED IN TOP FLANGE AT LBL & RBL 12.00.  REPAIRED FS280 LT & RT FLOOR BEAM IAW CRJ900 EO R53529.
